# SDR DALA2017041903235

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME RT SIDE BETWEEN STR 26R AND 27R AT STA 1500 DENTED AT UPPER FREE FLANGE. PERFORMED REPAIR TO DENTED AREA FOUND ON FRAME 1500 BELOW S-26R AND S-27R. (NO DENTS PERMITTED) REF SRM 53-00-07 REPAIR 5 FIG 201 SHTS 1 THRU 5.
